# SDR DALA2016020400945

- Difficulty date: February 1, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 54,414 hours, 29,290 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SLATS SELACTED TO UP POSITION.  DISAGREE LIGHT ILLUMINATED.  PILOTS OBSERVED SLATS IN EXTEND POSITION DURING FLIGHT.  MAINTENANCE REMOVED AND INSTALLED SLAT CONTROL VALVE.
